# SDR AU970756

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 5220 · Emergency Exits
- Part: Exit Door
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT DOOR SEPARATED FROM AIRCRAFT - AIRCRAFT HAD JUST COMPLETED A STRIP AND REPAINT AND IT IS SUSPECTED THAT THE EXIT DOOR HAD BEEN DISTURBED DURING THIS PROCESS
